Lancaster EPrints

Completely positive quantum stochastic convolution cocycles and their dilations.

Skalski, Adam G. (2007) Completely positive quantum stochastic convolution cocycles and their dilations. Mathematical Proceedings of the Cambridge Philosophical Society, 143 (1). pp. 201-219.

[img]
Preview
PDF (1.pdf)
Download (164Kb) | Preview

    Abstract

    Stochastic generators of completely positive and contractive quantum stochastic convolution cocycles on a C*-hyperbialgebra are characterised. The characterisation is used to obtain dilations and stochastic forms of Stinespring decomposition for completely positive convolution cocycles on a C*-bialgebra.

    Item Type: Article
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Additional Information: RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 2401
    Deposited By: ep_importer
    Deposited On: 31 Mar 2008 14:59
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 16:20
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/2401

    Actions (login required)

    View Item